MAUDE Adverse Event Report: BAXTER HEALTHCARE - CARTAGO INTERLINK SOLUTION SET; SET, ADMINISTRATION, INTRAVASCULAR

BAXTER HEALTHCARE - CARTAGO INTERLINK SOLUTION SET; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 2C6425
Medical Device Problem Codes Disconnection (1171); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/12/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that an interlink solution set leaked.It was further reported that the set was broken after connecting to the patient's angiocatheter; intravenous (iv) fluid dripped on the hands.It was noted that the male luer connector separated from the tubing.There was no patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
Additional information : the device was received for evaluation.A visual inspection observed that the tubing was separated from the male luer with excessive solvent in the tubing.All components are correctly placed according to specifications.The reported condition was verified.The cause of the condition was due to excess solvent being applied during the manufacturing process.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
INTERLINK SOLUTION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BAXTER HEALTHCARE - CARTAGO
cartago
MDR Report Key8866804
Report Number1416980-2019-04311
Device Sequence Number19518549
Product Code FPA
UDI-Device Identifier00085412002149
UDI-Public(01)00085412002149
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
K961225
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number2C6425
Device Lot NumberR18K16012
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/09/2019
Initial Date Received by Manufacturer 07/12/2019
Supplement Date Received by Manufacturer08/28/2019
Initial Report FDA Received Date08/06/2019
Supplement Report FDA Received Date09/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1